# SDR DL76L081739

- Difficulty date: December 15, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 60,291 hours, 8,873 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

HI FLOW INHIBIT MESSAGE ON EICAS DURING DESCENT.  PAX REPORTED BURNING RUBBER SMELL SHORT TIME LATER AROUND ROW 20-22.  T/S PER FIM 21-51-00-101.  NO FAULTS INDICATED.  SYS OPS OK.  RAN PACKS.  RECRIC FANS.  READING LIGHTS AND ENT SYS.  NO ODORS DETECTED.
